Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Local and global existence for the coupled Navier-Stokes-Poisson problem

Author: Donatella Donatelli
Journal: Quart. Appl. Math. 61 (2003), 345-361
MSC: Primary 35Q30; Secondary 35D05, 76D03, 76X05
DOI: https://doi.org/10.1090/qam/1976375
MathSciNet review: MR1976375
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate the Cauchy Problem for coupled Navier-Stokes-Poisson equation. The global existence of weak solutions in Sobolev framework is proved by using some compactification properties deduced from the Poisson equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q30, 35D05, 76D03, 76X05

Retrieve articles in all journals with MSC: 35Q30, 35D05, 76D03, 76X05

Additional Information

DOI: https://doi.org/10.1090/qam/1976375
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society